# SDR 98ZZZX4242

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5258Q
- Make and model: Cessna 150L
- Aircraft serial: 15073158
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Strainer
- Part number: 07560052
- Condition: Failed
- Location: Fuel System
- Part time: 7,563 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, STRAINER STANDPIPE WAS INSPECTED PER SEB 97-9 AND FAILED INSPECTION - MEASURED 1.758 INCH.  A LIGHT TO MODERATE FORCE APPLIED TO STANDPIPE CAUSED IT TO SEPARATE FROM TOP CASTING.  REMOVAL OF CASTING ASSY FROM ACFT AND INSP SHOWED STANDPIPE HAD BEEN REMOVED, LOOSE, OR FELL OUT IN THE PAST AND OPPOSITE END RE-INSTALLED AS BOTH ENDS SHOW INSTALL MARKS.  ACFT RECORDS INDICATE NO MAINT TO ASSY.  SEB 97-9 DOES NOT APPLY BY DATE.  AS SEB 97-9 IN ITSELF WOULD NOT HAVE APPLIED TO THIS ACFT, SUBMITTER RECOMMENDED ONE-TIME INSP PER PROPOSED AD 97-CE-114 - AD BE ADOPTED REGARDLESS OF RECORD ENTRIES OR DATES.  NEW ASSY INSTALLED TO CORRECT DEFECT.
